Nonlinear quasi-Bayesian theory and inverse linear regression

Rodrigues, Josemar, Bolfarine, Heleno, Cordeiro, Gauss M. . Communications in Statistics: Theory and Methods 1997. 26 :2347-2361

Locate this article in:

Bibtex

@article{CIS-139658,
  Author = {Rodrigues, Josemar and Bolfarine, Heleno and Cordeiro, Gauss M.},
  Title = {Nonlinear quasi-Bayesian theory and inverse linear regression},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {26},
  Year = {1997},
  Pages = {2347--2361},
  Keywords = {Errors in variables, Population size, Gauss-Newton algorithm}
}

Similar articles